EconPapers    
Economics at your fingertips  
 

Multivariate families of gamma-generated distributions with finite or infinite support above or below the diagonal

Narayanaswamy Balakrishnan and Miroslav M. Ristić

Journal of Multivariate Analysis, 2016, vol. 143, issue C, 194-207

Abstract: In this paper, we introduce two new families of multivariate distributions with finite or infinite support above or below the diagonal generated by McKay’s bivariate gamma distribution and show that their conditional distributions are univariate gamma- and beta-generated distributions. We derive the Shannon entropies of the introduced families of bivariate distributions. We then focus on the special cases of bivariate gamma-exponentiated exponential distributions, and discuss their properties. Finally, we illustrate the usefulness of the proposed bivariate gamma-exponentiated exponential distributions with a real dataset.

Keywords: McKay’s bivariate gamma distribution; Gamma-generated distribution; Beta-generated distribution; Shannon entropy (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X15002262
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:143:y:2016:i:c:p:194-207

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2015.09.012

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:143:y:2016:i:c:p:194-207